# SDR 05FDEA04279

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY SKIN FOUND AN EXTERNAL DOUBLER REPAIR AT STA 1211 LONG 52 DIM 5 X 4.5 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 53-40-00 FIG 20 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P1.
